# SDR 97ZZZX185

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333WS
- Make and model: Mooney M20E
- Aircraft serial: 323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Part number: 340117119
- Condition: Split
- Location: Lt Cabin Frame
- Part time: 4,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CABIN STRUCTURAL TUBE NR 340117-119 LT HAD FILLED WITH WATER, FROZEN AND SPLIT OPEN.  REPAIRED IAW 43.13-1A.  INSPECTED AND SEALED STRUCTURES IAW M20-208B.
